Journal of the Mathematical Society of Japan

Comments on Satake compactification and the great Picard theorem

Peter KIERNAN and Shoshichi KOBAYASHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 577-580.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434052

Digital Object Identifier
doi:10.2969/jmsj/02830577

Mathematical Reviews number (MathSciNet)
MR0460729

Zentralblatt MATH identifier
0334.32026

Subjects
Primary: 32J05: Compactification of analytic spaces

Citation

KIERNAN, Peter; KOBAYASHI, Shoshichi. Comments on Satake compactification and the great Picard theorem. J. Math. Soc. Japan 28 (1976), no. 3, 577--580. doi:10.2969/jmsj/02830577. https://projecteuclid.org/euclid.jmsj/1240434052


Export citation